# SDR ASOA06075

- Difficulty date: January 8, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A SUSPECTED CRACK WAS FOUND ON THE LT SIDE OF FS 718.  MAINTENANCE REPAIRED THE CRACK ON THE LT SIDE OF FS 718 IAW REO.  (K)
